長期のロスバスタチンカルシウム服用にて発症したと考えられる薬物性肝障害の一例 Drug-induced liver injury due to the long-term oral administration of rosuvastatin

この論文にアクセスする

この論文をさがす

著者

抄録

  A 67-year-old man was admitted to our hospital presenting with a liver injury. He had used several types of oral medication for the prior 2 years, including rosuvastatin calcium for hypertension, hyperlipidemia, and prostatic hypertrophy. His liver dysfunction was noted for the first time in February 2013, and at re-examination in March 2013 he showed exacerbation of the liver dysfunction, he was admitted to our hospital at that time. We stopped all of his oral medications, and his liver function improved steadily. We conducted a drug-induced lymphocyte transformation test (DLST), and the rosuvastatin calcium result was positive. He was diagnosed as having a drug-induced (by rosvastatin calcium) liver injury. He resumed oral medications other than rosuvastatin calcium from the time of discharge, with no exacerbation of liver dysfunction since then. Reports of drug-induced liver injury due to drugs with a long-term oral administration are extremely rare. We discuss the relevant literature herein.

  A 67-year-old man was admitted to our hospital presenting with a liver injury. He had used several types of oral medication for the prior 2 years, including rosuvastatin calcium for hypertension, hyperlipidemia, and prostatic hypertrophy. His liver dysfunction was noted for the first time in February 2013, and at re-examination in March 2013 he showed exacerbation of the liver dysfunction, he was admitted to our hospital at that time. We stopped all of his oral medications, and his liver function improved steadily. We conducted a drug-induced lymphocyte transformation test (DLST), and the rosuvastatin calcium result was positive. He was diagnosed as having a drug-induced (by rosvastatin calcium) liver injury. He resumed oral medications other than rosuvastatin calcium from the time of discharge, with no exacerbation of liver dysfunction since then. Reports of drug-induced liver injury due to drugs with a long-term oral administration are extremely rare. We discuss the relevant literature herein.

収録刊行物

  • 岡山医学会雑誌

    岡山医学会雑誌 127(3), 219-222, 2015

    岡山医学会

各種コード

  • NII論文ID(NAID)
    130005116815
  • NII書誌ID(NCID)
    AN00032489
  • 本文言語コード
    JPN
  • 資料種別
    Journal Article
  • 雑誌種別
    大学紀要
  • ISSN
    0030-1558
  • NDL 記事登録ID
    026999163
  • NDL 請求記号
    Z19-269
  • データ提供元
    NDL  IR  J-STAGE 
ページトップへ